# SDR CALA2019112862080

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 79,560 hours, 9,375 cycles
- Engine: Pwa PW4090
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG FUEL VALVE R  GROUND REPORTS SMOKE  FROM ENG DURING SHUTDWN FIM 73-22-00-810-802-N00 FOLLOWED. GVI C/O OF ENG INLET/EXHAUST AREA NO PARTICLES FOUND. CONNECTOR DM76001C AT FMU WIRING CHECKS FOUND FLUCTUATING VOLTAGE 22-26VDC BETWEEN PINS 1 AND 14. SAME ISSUE FOUND AT CONNECTOR D71074J PINS 1 AND 2. PIN 3 AT CONNECTOR D71024P FOUND DIRTY AND MISALIGNED. GVI OF CONNECTOR   POWER RUNS WITH SHUT DOWN AND RESTARTS ALL SUCCESSFUL REF AMM REF AMM 71-00-00-790-803-N00. SUCCESSFUL IDLE RUNS AND X2 HIGH MEASURED AT FMU PLUG 27.32VDC. SUCCESSFUL WET MOTOR ACCOMPLISED CONNECTOR CLEANED AND CONNECTION REMADE. STABLE VOLTAGE NOW C/O. NO DAMAGE TO PIN, SOCKET OR SURROUNDING INSULATION. 71-00-00-730-003-N00. ALL FUEL FLOW AND VALVE INDS NORMAL. ACFT SERVICEABLE
